# SDR CA010302007

- Difficulty date: February 14, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 583400
- Condition: Clogged
- Location: Hyd System
- Part time: 257 hours
- Component: 704A44633025
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) - UPON HOVERING IN AERIAL LONG LINE WORK. THE PILOT NOTICED SOME FEEDBACK IN CYCLIC CONTROLS WHEN INPUTING AGGRESSIVE MOVEMENTS (I.E. WINDY CONDITIONS). HE IMMEDIATELY ABORTED THE TASK AT HAND AND LANDED.- ON INSPECTION OF HYDRAULIC FILTER FOUND A BLACK DEPOSIT IN FILTER MEDIA.- THIS IS ABNORMAL CONSIDERING THE 500 HR FILTER LIFE, AND TAFT OF 257.2 HOURS. - POSSIBLE CAUSE: DEPOSITS INSIDE HYDRAULIC LINES AND COMPONENTS AT TIME OF MANUFACTURE AND HIGH DETERGENT ATTRIBUTES OF AEROSHELL FLUID 41).
